Publicaciones de los Miembros del Departamento

2017 Total: 0          ISI: 0   
2016 Total: 9          ISI: 9    
H. Pasten, X. Vidaux, Positive existential definability of multiplication from addition and the range of a polynomial, Israel Journal of Mathematics, 216(1), 273–306. ISI
A. Laface, J. Hausen, S. Keicher, Computing Cox rings, Mathematics of Computation, 297, 467–502. ISI
A. Laface, J. Moraga, Linear systems on the blow-up of (P^1)^n, Linear Algebra and its Applications, 492, 52–67. ISI
A. Laface, M. Melo, Euler sequence for complete smooth K^*-surfaces, Journal of Algebra, 448, 418–430. ISI
J. Hausen, A. Laface, A. Tironi, L. Ugaglia, On cubic elliptic varieties, Transactions of the American Mathematical Society, 368(1), 689–708. ISI
X. Vidaux, C. R. Videla, A note on the Northcott property and undecidability, Bulletin of the London Mathematical Society – doi: 10.1112/blms/bdv089, 48, 58–62. ISI
C. Conca, M. Dambrine, R. Mahadevan, D. Quintero, Minimization of the ground state of the mixture of two conducting materials in a small contrast regime , Mathematical methods in the applied sciences, 39, 3549–3564. ISI
G. Csató, P. Roy, Singular Moser-Trudinger inequality on simply connected domains, Communications in Partial Differential Equations, 41(5), 838–847. ISI
P. Mardesic, D. Marín, M. Saavedra, J. Villadelprat, Unfoldings of saddle-nodes and their Dulac time, Journal of Differential Equations, 261, 6411–6436. ISI
2015 Total: 6          ISI: 6    
X. Vidaux, C. R. Videla, Definability of the natural numbers in totally real towers of nested square roots, Proc. Amer. Math. Soc., 143, 4463–4477. ISI
P. Sáez, X. Vidaux, M. Vsemirnov, Optimal bounds for Büchi’s problem in modular arithmetic, Journal of Number Theory, 149, 368–403. ISI
J. Aguayo, C. Pérez, Integration theory for vector valued functions and the Radon-Nikodym Theorem in the non-archimedean context, Banach Journal of Mathematical Analysis, 9(2), 96–113. ISI
J. Aguayo, M. Nova, K. Shamseddine, Inner product n B*-algebras of operators on a free Banach space over the Levi-Civita field, Indagationes Mathematicae, 26, 191–205. ISI
U. Derenthal, J. Hausen, A. Heim, S. Keicher, A. Laface, Cox rings of cubic surfaces and Fano threefolds, J. of Algebra, 436, 228–276. ISI
I. Arzhantsev, U. Derenthal, J. Hausen, A. Laface, Cox Rings, Cambridge University Press, 1–538. ISI
2014 Total: 7          ISI: 7    
H. Pasten, T. Pheidas, X. Vidaux, Uniform existential interpretation of arithmetic in rings of functions of positive characteristic, Inventiones Mathematicae – DOI 10.1007/s00222-013-0472-1, 196(2), 453–484. ISI
A.M.H. Chorwadwala, R. Mahadevan, F. Toledo, On the Faber-Krahn inequality for the Dirichlet p-Laplacian, ESAIM COCV. ISI
A. Tironi, Normal projective varieties of degree 5, Communications in Algebra, 42, 4322–4332. ISI
L. Tapia, A. Tironi, Dual codes of product semi-linear codes, Linear Algebra and its Applications, 457, 114–153. ISI
J. Ojeda, A. Escassut, The p-adic Hayman conjecture when n=2, Complex Variables and Elliptic Equations, 59(10), 1451–1455. ISI
C. de Volder, A. Laface, Linear systems on a class of anticanonical rational threefolds, J. Pure Appl. Algebra, 218(6), 1095–1106. ISI
M. Artebani, A. Laface, D. Testa, On Büchi’s K3 surface, Math. Z., 278, 1113–1131. ISI
2013 Total: 7          ISI: 7    
A. Tironi, Nefness of adjoint bundles for ample vector bundles of corank 3, Math. Nachr. – DOI 10.1002/mana.201000075. ISI
C. Martinez-Ranero, Gap structure after forcing with a Coherent Souslin tree, Arch. Math. Logic, 52(3-4), 435–447. ISI
A. Laface, D. Testa, Nef and semiample divisors on rational surfaces, London Mathematical Society Lecture Note Series, 405, 429–446. ISI
A. Laface, E. Postinghel, Secant varieties of Segre-Veronese embeddings of (P^1)^r, Math. Ann. DOI 10.1007/s00208-012-0890-1. ISI
M. Hrusak, C. Martinez-Ranero, A. Ramos-Garcia and O. Tellez-Nieto, Intersection numbers of families of ideals, Arch. Math. Logic, 52(3-4), 403–417. ISI
M. Arciga-Alejandre, M. Hrusak and C. Martinez-Ranero, Invariance properties of almost disjoint families, J. Symb. Logic. ISI
K. Boussaf, A. Escassut, J. Ojeda, Complex meromorphic functions f’P'(f), g’P'(g) sharing a small function, Indagations Mathematicae, 24(1), 15–41. ISI
2012 Total: 7          ISI: 7   
C. Conca, A. Laurain, R. Mahadevan, Minimization of the ground state for two phase conductors in low contrast regime, Society for Industrial and Applied Mathematics, 72(4), 1238–1259. ISI
K. Boussaf, A. Escassut, J. Ojeda, p-adic meromorphic functions f’P'(f), g’P'(g) sharing a small function, Bulletin des Sciences Mathématiques, 136(2), 172–200. ISI
P. Mardesic, M. Saavedra, M. Uribe, Principal part of multi-parameter displacement functions, Bulletin des Sciences Mathématiques(136), 752–762. ISI
M. Artebani, S. Quispe, Fields of moduli and fields of definition of odd signature curves, Archiv der Mathematik(99), 333–344. ISI
K. Boussaf, A. Escassut, J. Ojeda, Zeros of the derivative of a p-adic meromorphic fuction and applications, Belgian Mathematical Society(19), 367–372. ISI
A. Laface, L. Ugaglia, Standard classes on the blow-up of P^n at points in very general position, Comm. Algebra, 40(6), 2115–2129. ISI
M. Artebani, A. Laface, Hypersurfaces in Mori dream spaces, J. Algebra, 371, 26–37. ISI
2011 Total: 13          ISI: 13   
P. Saez, X. Vidaux, A characterization of Büchi’s integer sequences of length 3, Acta Arithmetica, 149(1), 37–56. ISI
A. Shlapentokh, X. Vidaux, The analogue of Büchi’s problem for function fields, Journal of Algebra, 330(1), 482–506. ISI
R. Mahadevan, T. Muthukumar, Homogenization of some low-cost control problems , SIAM J. Math. Anal., 43(5), 2211–2229. ISI
P. Mardesic, M. Saavedra, M. Uribe, M. Wallace, Unfolding of the Hamiltonian triangle vector field, to appear in Journal of Dynamical and Control Systems. ISI
X. Vidaux, Polynomial parametrizations of length 4 Büchi sequences, Acta Arithmetica, 150(3), 209–226. ISI
G. Bouchitté, C. Jimenez, Rajesh Mahadevan, Asymptotic analysis of a class of optimal location problems , Journal de Math. Pures et Appliqués , 95, 382–419. ISI
J. Ojeda, Uniqueness for ultrametric analytic functions, Bull. Math. Soc. Sci. Math. Roumanie, 54(102)(2), 153–165. ISI
K. Boussaf and J. Ojeda, Value distribution of p-adic meromorphic functions, Bull. Belg. Math. Soc. Simon Stevin, 18(4), 667–678. ISI
A. Laface, Special systems through double points on an algebraic surface, Proc. Amer. Math. Soc., 139(6), 1971–1981. ISI
M. Artebani, A. Laface, Cox rings of surfaces and the anticanonical Iitaka dimension, Adv. Math., 226(6), 5252–5267. ISI
C. Martinez-Ranero, Well quasi-ordering Aronszajn lines, Fund. Math., 213, 197–211. ISI
C. Martinez-Ranero and S. Todorcevic, Gap structure of coherent Aronszajn trees, Math. Res. Letters, 18(3), 565–578. ISI
A. Escassut, J. Ojeda, Exceptional values of p-adic analytic functions and derivatives, Complex Variables and Elliptic Equations, 56(1-4), 263–269. ISI
2010 Total: 8          ISI: 6    
M. Artebani, J. Hausen, A. Laface, On Cox rings of K3-surfaces, Compositio Mathematica, 146, 964–998. ISI
H. Pasten, T. Pheidas, X. Vidaux, A survey on Büchi’s problem: new presentations and open problems, Zapiski Nauchn. Sem. POMI, 377, 111–140.
T. Pheidas, X. Vidaux, Corrigendum – The analogue of Büchi’s problem for rational functions, Journal of the London Mathematical Society, 82(1), 273–278. ISI
M. Artebani, A. Sarti, S. Taki, K3 surfaces with non symplectic automorphisms of prime order , to appear in Math. Z.. ISI
J. Dávila, I. Flores, I. Guerra, Multiplicity of solutions for a fourth order equation with power-type nonlinearity, to appear in Math. Ann., online first. ISI
A. Tironi, Scrolls over four dimensional varieties., Adv. Geom., 10(1), 145–159. ISI
D. Fusi, A. Tironi, On rational elliptic surfaces with Mordell-Weil group of rank five., Boll. Unione Mat. Ital. (9), 3(2), 363–379.
A. Tironi, Ample normal crossing divisors consisting of two del Pezzo manifolds., Forum Math., 22(4), 667–682. ISI
2009 Total: 11          ISI: 9   
A. Laface, M. Velasco, A survey on Cox rings, Geometriae Dedicata (online), 139, 269–287. ISI
A. Laface, M. Velasco, Picard-graded Betti numbers and the defining ideal of Cox rings, Journal of Algebra, 322(2), 353–372. ISI
A. Laface, L. Ugaglia, On multiples of divisors associated to Veronese embeddings with defective secant variety, Bulletin of the Belgian Mathematical Society, 16(5), 933–942. ISI
M. Artebani, A compactification of M_3 via K3 surfaces, Nagoya Math. J., 196, 1–26. ISI
M. Artebani, S. Kondo, The moduli of curves of genus 6 and K3 surfaces, to appear in Transactions of the AMS. ISI
M. Artebani, I. Dolgachev, The Hesse pencil of plane cubic curves, L’Enseignement Mathématique, 2(55), 1–39.
M. Artebani, A one-dimensional family of K3 surfaces with a Z_4 action, Canad. Math. Bull., 52(4), 493–510. ISI
C. Conca, R. Mahadevan, L. Sanz, An extremal eigenvalue problem for a two-phase conductor in a ball, Applied Mathematics and Optimization , 60(2), 173–184. ISI
C. Conca, R. Mahadevan, L. Sanz, Numerics for the minimum of a two-phase eigenvalue problem in symmetric domains, ESAIM Proc., 27, 311–321.
I. Flores, Singular solutions of the Brezis-Nirenberg problem in a ball, Commun. Pure Appl. Anal., 8 (2), 673–682. ISI
J. Dávila, I. Flores, I. Guerra, Multiplicity of solutions for a fourth order problem with exponential nonlinearity, J. Differential Equations, 247 (11), 3136–3162. ISI
2008 Total: 4          ISI: 3    
T. Pheidas, X. Vidaux, The analogue of Büchi’s problem for cubes in rings of polynomials, Pacific Journal of Mathematics, 238(2), 349–366. ISI
M. Artebani, Heegner divisors in the moduli space of genus three curves, Transactions AMS, 360, 1581–1599. ISI
M. Artebani, A. Sarti, Non symplectic automorphisms of order 3 on K3 surfaces, Mathematische Annalen, 0025-5831 (Print) (1432-1807 (Online)). ISI
A. Laface, Introducción a la Geometría Tropical, Trabajos de Matemática, Serie “B”, IV Encuentro Nacional de Álgebra. Universidad Nacional de Córdoba, 37–59.
2007 Total: 11          ISI: 11    
C. De Volder, A. Laface, On linear systems of P^3 through multiple points, Journal of Algebra, 310(1), 207–217. ISI
A. Laface, L. Ugaglia, Elementary (-1)-curves of P^3, Communications in Algebra, 35(1), 313–324. ISI
J. Aguayo, S. Navarro, J. Ojeda, A generalized inductive limit strict topology on the space of bounded continuous functions, Indag. Math. (N.S.), 18(4), 485–494. ISI
J. Aguayo, M. Nova, Non-Archimedean Hilbert like spaces, Bull. Belg. Math. Soc. Simon Stevin, 14(5), 787–797. ISI
P. Mardesic, M. Saavedra, Non-accumulation of critical points of the Poincaré time on hyperbolic polycycles, Proceedings of the AMS, 135(10), 3273–3282. ISI
J. Dolbeault, I. Flores, Geometry of phase space and solutions of semilinear elliptic equations in a ball, Transactions AMS, 359, 4073–4087. ISI
G. Bouchitté, C. Jimenez, R. Mahadevan, A new $L^\infty$ estimate in optimal transport, Proceedings AMS, 135(11), 3525–3535. ISI
M. Rajesh, A note on a non-linear Krein-Rutman theorem, Nonlinear Analysis TMA, 67(11), 3084–3090. ISI
G. Bouchitté, C. Jimenez, M. Rajesh, A new $L^\infty$ estimate in optimal transport, Proc. Amer. Math. Soc., 135(11), 3525–3535. ISI
J.C. Sierra, A. Tironi, Varieties with a reducible hyperplane section whose two components are hypersurfaces., Proc. Amer. Math. Soc., 135(5), 1263–1269. ISI
J.C. Sierra, A. Tironi, Some remarks on surfaces in P4 containing a family of plane curves., J. Pure Appl. Algebra, 209(2), 361–369. ISI